# SDR SWAA2016080854607

- Difficulty date: August 6, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 15,663 hours, 6,529 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 412A1120
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT OVERHEAD BIN EMERGENCY LENS COVER MISSING AT ROW 27.   R & R LENS IAW MM.
